# SDR AALA20160229003

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 80,179 hours, 22,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STATION 1681, FLOORBEAM AT RBL 26, ON TOP OF BEAM.  INSTALLED T CAP REPAIR ON FLOORBEAM IAW SRM 53-60-51-2R-3.  ACFT IN BASE MX.
